# SDR ASAA2022091239933

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 54,871 hours, 16,352 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Unknown
- Part number: 8TJ167GHW1
- Part serial: 804183
- Condition: Leaking
- Location: #1 Engine
- Part time: 43,011 hours, 12,665 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING IDLE LEAK CHECK OF HANDCRANKING DRIVE COVER, #1 ENGINE, NOTED FUEL RATE OF FLOW TRANSMITTER LEAKING. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE FUEL FLOW TRANSMITTER, OPS CHECK AND LEAK CHECK GOOD NO DEFECTS NOTED REF. B737-800 AMM 73-31-01-400-801.
